# SDR DALA13040410129

- Difficulty date: June 11, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,820 hours, 33,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 488 S35R, STRINGER FOUND CRACKED.  FOUND OUT OF LIMITS IAW SRM 53-00-03, FIG 101, REV 92, AND REPAIRED IAW SRM 53-00-03, FIG 201 REPAIR 2.
